Note

On a Problem of R. Häggkvist Concerning Edge-Colouring of Bipartite Graphs

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Corresponding author

Correspondence to Ján Ninčák.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Ninčák, J., Owens, P.J. Note. Combinatorica 24, 325–329 (2004). https://doi.org/10.1007/s00493-004-0020-0

Download citation

Mathematics Subject Classification (2000):

  • 05C15
  • 05B15